# SDR COMA9610010

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Part number: KRP138112VT
- Condition: Worn
- Location: Lt Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING AFTER TAKEOFF.  REPLACED LT OUTBOARD FLAP ROLLERS.
